MAUDE Adverse Event Report: IMPERATIVE CARE INC. ZOOM REPERFUSION CATHETER

IMPERATIVE CARE INC. ZOOM REPERFUSION CATHETER
Model Number ICRC071137
Medical Device Problem Codes Break (1069); Material Separation (1562); Use of Device Problem (1670); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The zoom 71 was retained by the account and not returned for investigation.The manufacturing records for zoom 71 were reviewed and demonstrated that the product met the design and manufacturing specifications.Without the return of the device, the exact root cause for the shaft break could not be determined.Based on the information available, likely factors that contributed to the reported complaint were tortuous anatomy in the cervical internal carotid artery, technique and retraction of the zoom 71 against resistance while inside a third-party access catheter.The zoom device ifu provides the following warning related to retraction against resistance."exercise care when manipulating the device through tortuous anatomy.Do not advance or withdraw the catheters or accessory/adjunctive devices against resistance without careful assessment of the cause under fluoroscopy.If the cause cannot be determined, withdraw all devices as a single unit.Excessive manipulation or torquing the device against resistance may result in damage to the vasculature or the device.".
 
Event or Problem Description
It was reported that the patient was undergoing treatment for an m1 stroke.A third-party access catheter was used and positioned in the low to mid cervical internal carotid artery (ica).A zoom 71 was advanced towards the m1 over a zoom 35- and third-party guidewire.The zoom 71 reached the m1 and was unable to advance further.Upon review the physician noticed the zoom 71 had prolapsed in the cervical internal carotid artery (ica).The physician attempted to retract the zoom 71 to straighten the catheter.During this attempt, the device became impinged against the third-party access catheter and separated.A snare was used to retrieve the distal segment of the zoom 71 successfully.The procedure was then completed using a new zoom 71 catheter.The patient was reported to be stable post procedure.

Brand Name
ZOOM REPERFUSION CATHETER
Common Device Name
ZOOM REPERFUSION CATHETER
Manufacturer (Section D)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer (Section G)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer Contact
katharine treangen
1359 dell ave
campbell, CA 95008-6609
4082029060
MDR Report Key23029505
Report Number3014590708-2025-00019
Device Sequence Number18520182
Product Code NRY
UDI-Device Identifier00812212030450
UDI-Public(01)00812212030450(17)280220(10)F2505001
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K242672
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberICRC071137
Device Catalogue NumberICRC071137
Device Lot NumberF2505001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Initial Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BMX 96.; SYNCHRO WIRE.; ZOOM 35.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale